# SDR AALA202111221444

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 71,343 hours, 28,233 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A7659
- Condition: None
- Location: Zone 800 - Doors
- Part time: 45,760 hours, 23,719 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR SLIDE WILL NOT ARM. REMOVED AND REPLACED R1 SLIDE ASSEMBLY PER JOB CARD 26L00025011.
